# SDR FDEA201208092926

- Difficulty date: August 9, 2012
- Submitted: August 9, 2012
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 25,299 hours, 13,577 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Adapter
- Part number: A53706197920400
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO AT FR74, CLEVIS ADAPTER BETWEEN SEAT TRACKS 4L & 5L AFT FLANGE 4EA FASTENER HOLES, UPPER AND LOWER SURFACE CORRODED, 2 SQ IN, REF AMM 53-10-16-6.  REMOVED LEVEL 1 ON CLEVIS ADAPTER FLANGE AT FR 74 BETWEEN SEAT TRACKS 4L & 5L IAW FRSM 51-74-10 PG 205.  MAX MATERIAL LOSS IS .048. BEFORE .078 AFTER .030 FOUND TO OUT OF   TOLERANCE IAW DWG A53278728.  REMOVED DAMAGED CLEVIS ADAPTER IAW SRM 51-40-21, PG 23, FIG 8 & PG 48, FIG 20.  MILLED SCALLOPS IN CLEVIS ADAPTER IAW DWG 53278227.   ALODINED, PRIMED & TOPCOATED NEW CLEVIS ADAPTER IAW FRSM 51-21-10 & FRSM 51-  75-10. INSTALLED NEW CLEVIS ADAPTER IAW FRSM 51-40-2. TOPCOATED AND APPLIED CPC TO CLEVIS ADAPTER IAW FSRM 51-21-00 AND FRSM 51-21-10.
